• Users Online: 287
  • Print this page
  • Email this page
CASE REPORT
Year : 2021  |  Volume : 10  |  Issue : 2  |  Page : 112-114

Tailoring antituberculosis treatment regimen in a patient with serious adverse drug reactions to multiple drugs


1 Department of General Medicine, Nizam's Institute of Medical Sciences, Hyderabad, Telangana, India
2 Clinical Pharmacology and Therapeutics, Nizam's Institute of Medical Sciences, Hyderabad, Telangana, India

Correspondence Address:
M V S. Subbalaxmi
Additional Professor, Department of General Medicine, Nizam's Institute of Medical Sciences, Hyderabad 500082, Telangana
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/JCSR.JCSR_111_19

Rights and Permissions

Stevens–Johnson syndrome (SJS) and hepatitis are serious adverse drug reactions following the administration of anti-tuberculosis treatment (ATT). Here, we report a case of a young woman who developed hepatitis and SJS following ATT. Identifying the culprit drug and tailoring the appropriate regimen is a challenge to the clinicians. We described the clinical features, laboratory findings, hospital course and follow-up in a young female with tuberculosis, SJS and hepatitis in the case report. After the resolution of hepatitis, we confirmed the diagnosis of extrapulmonary tuberculosis and treated her after a cautious rechallenge with antitubercular drugs.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed96    
    Printed0    
    Emailed0    
    PDF Downloaded9    
    Comments [Add]    

Recommend this journal